MAUDE Adverse Event Report: SYNTHES GMBH DRILLSL 8/4.2 F/03.010.063; GUIDE, SURGICAL, INSTRUMENT

SYNTHES GMBH DRILLSL 8/4.2 F/03.010.063; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.010.065
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation is a j&j sales representative.Mfr site: (b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in portugal as follows: it was reported on an unknown date that - 03.010.041 b 14.0/3.2 mm punzón, damaged canulated.Replace.03.010.063 hystic protection plane 12.0/8.0, longitud 188 mm, and a - 03.010.065 bit guide 8.0/4.2, for part no.03.010.063, very difficult to remove from each other, check there was no surgical delay.There was alteration of the technique by another surgical option existing in the surgical instrument, with no impact on the surgery.There was no patient consequences.This report is for one (1)drillsl 8/4.2 f/03.010.063 this is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: subsequent follow-up with the customer, additional information was received regarding the event.Therefore, the event description has been updated accordingly.D4: the lot number was reported as unknown on the initial report; and has been updated accordingly.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in portugal as follows: it was reported on an unknown date that - 03.010.041 b 14.0/3.2 mm punzón, damaged canulated.Replace.03.010.063 hystic protection plane 12.0/8.0, longitud 188 mm, and a 03.010.065 bit guide 8.0/4.2, for part no.03.010.063, very difficult to remove from each other, check.There was no surgical delay.There was alteration of the technique by another surgical option existing in the surgical instrument, with no impact on the surgery.There was no patient consequences.The procedure was completed successfully.This report is for one (1) protect sleeve 12/8 l188.This is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6 investigation summary: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that there was no damage or defects with the drillsl 8/4.2 f/03.010.063.A dimensional inspection was performed for the drillsl 8/4.2 f/03.010.063 and met specifications.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.A functional test was performed and the device pass the test.The overall complaint was not confirmed as the drillsl 8/4.2 f/03.010.063 was found to have no damage or defects.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: yes, conforms.Dimensional inspection: conforming.Device history: part number: 03.010.065.Lot number: 1531109.Part/lot combination is unknown at jabil (in epr sap p02), no dhr review possible for group.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DRILLSL 8/4.2 F/03.010.063
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 
SZ  
6103142063
MDR Report Key15190824
Report Number8030965-2022-05650
Device Sequence Number5977281
Product Code FZX
UDI-Device Identifier07611819760929
UDI-Public(01)07611819760929
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.065
Device Lot Number1531109
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer08/11/2022
09/23/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date08/31/2022
10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown